# SDR DL76L991011

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 2330 · Entertainment System
- Part: Entertain Syst
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PASSENGER ENTERTAINMENT SYSTEM BEGAN TO SMELL HOT IN FRONT CLOSET AREA.  SYSTEM SHUT DOWN BY CREW UTILIZING SAFETY SWITCHES.  BUSINESS CLASS MID-CABIN WALL SCREENS REMAINED ILLUMINATED WITH STATIC AND WE WERE UNABLE TO SHUT THEM OFF.  ALSO ECONOMY SCREENS REMAINED ILLUMINATED.  PULLED J1/J2/J3 C/BS ON PANEL 37, NO HELP.  PER ROCKWELL(JFK)-REMOVED AND INSPECTED ALL LRU'S, NO FAULTS.  VIDEO CTL CTR TURNED OFF, OVHD C/B'S PULLED.  FWD TO MCO.  PER ROCKWELL(ATL)-SYSTEM ACTIVATED, RESET ALL C/B'S.  REMOVED ALL BLANKETS AND PILLOWS FROM AREA.  SYSTEM OK, REMOVED MCO.
